Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 11, 2012, 9:56 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2012, 9:56 AM MDT (15:56 UTC)
- Expired
- Jul 11, 2012, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
646 WWUS85 KBOI 111556 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 956 AM MDT WED JUL 11 2012 ...ISOLATED TO SCATTERED LIGHTNING TODAY INTO THIS EVENING... .A SHORTWAVE TROUGH HAS INITIATED SHOWERS AND THUNDERSTORMS THIS MORNING...AND THIS ACTIVITY IS EXPECTED TO INCREASE IN INTENSITY THROUGH THE AFTERNOON AND POSSIBLY LINGER INTO THE EVENING. WITH VERY DRY FUELS AND RECENT EVENTS INDICATING THAT NEW FIRE STARTS ARE OCCURRING WITH VERY LITTLE LIGHTNING...A RED FLAG WARNING HAS BEEN ISSUED. STORMS ARE EXPECTED AGAIN TOMORROW...AND IT IS LIKELY THAT A NEW RED FLAG WARNING FOR TOMORROW WILL BE ISSUED LATER TODAY. IDZ418-120000- /O.NEW.KBOI.FW.W.0011.120711T1556Z-120712T0300Z/ WESTERN TWIN FALLS BLM- 956 AM MDT WED JUL 11 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING LIGHTNING TO THE AREA FROM LATE THIS MORNING INTO THE AFTERNOON. STORMS MAY LINGER INTO THE EARLY EVENING. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
2 follow-up statements
633 WWUS85 KBOI 112131 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 331 PM MDT WED JUL 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE IDAHO 418... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONES IDAHO 418 AND 419... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR ALL FIRE WEATHER ZONES... WHICH INCLUDES BURNS BLM...VALE BLM...NORTHERN BOISE BLM... PAYETTE NATIONAL FOREST...BOISE NATIONAL FOREST...TREASURE VALLEY ...WESTERN TWIN FALLS BLM...AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES OREGON 636 AND 637...AND IDAHO 400 THROUGH 404... 408...418...AND 419... ...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE NEXT SEVERAL DAYS... .AN UPPER LEVEL TROUGH AND MONSOONAL MOISTURE WILL COMBINE TO PROVIDE CONDITIONS FAVORABLE FOR STORMS OVER AT LEAST SOME OF THE AREA THIS AFTERNOON AND EVENING...AND AGAIN THURSDAY AND FRIDAY AFTERNOON AND EVENING. TOMORROW...MOISTURE WILL INCREASE FROM THE SOUTH...GIVING WESTERN TWIN FALLS AND OWYHEE MOUNTAINS ZONES THE BEST CHANCE FOR THURSDAY. HENCE...THESE ARE THE ONLY ZONES INCLUDED IN A RED FLAG WARNING FOR TOMORROW. HOWEVER...MOISTURE WILL FURTHER INCREASE AND SPREAD ACROSS THE ENTIRE AREA FRIDAY. THEREFORE WE HAVE ISSUED A FIRE WEATHER WATCH FOR ALL ZONES FOR FRIDAY. IDZ418-120545- /O.NEW.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/ /O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ /O.CON.KBOI.FW.W.0011.000000T0000Z-120712T0300Z/ WESTERN TWIN FALLS BLM- 331 PM MDT WED JUL 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR LIGHTNING IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING LIGHTNING TO THE AREA INTO THE EARLY EVENING. STORMS WILL AGAIN BRING LIGHTNING TOMORROW AFTERNOON AND EVENING AND FRIDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS EXPECTED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ419-120545- /O.NEW.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/ /O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ OWYHEE MOUNTAINS- 331 PM MDT WED JUL 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR LIGHTNING IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * THUNDERSTORMS...WIDELY SCATTERED STORMS THURSDAY AFTERNOON AND EVENING...AND SCATTERED STORMS FRIDAY AFTERNOON AND EVENING...WILL BRING ABUNDANT LIGHTNING TO THE AREA. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS EXPECTED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ400>404-408-ORZ636-637-120545- /O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-BURNS BLM-VALE BLM- 331 PM MDT WED JUL 11 2012 /231 PM PDT WED JUL 11 2012/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST... NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST... TREASURE VALLEY...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND EVENING. THESE STORMS WILL BRING ABUNDANT LIGHTNING TO THE AREA. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
715 WWUS85 KBOI 120252 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 852 PM MDT WED JUL 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONES IDAHO 418 AND 419... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR ALL FIRE WEATHER ZONES...WHICH INCLUDES BURNS BLM...VALE BLM...NORTHERN BOISE BLM... PAYETTE NATIONAL FOREST...BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM...AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES OREGON 636 AND 637...AND IDAHO 400 THROUGH 404... 408...418...AND 419... ...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE NEXT SEVERAL DAYS... .AN UPPER LEVEL TROUGH AND MONSOONAL MOISTURE WILL PROVIDE FAVORABLE CONDITIONS FOR THUNDERSTORMS THURSDAY AND FRIDAY AFTERNOONS AND EVENINGS. MOISTURE FROM THE SOUTH WILL FIRST REACH WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES AND THOSE ZONES WILL BE THE ONLY ONES COVERED BY THE RED FLAG WARNING ON THURSDAY. MOISTURE WILL CONTINUE TO INCREASE AND SPREAD ACROSS THE ENTIRE AREA FRIDAY AND WE HAVE ISSUED A FIRE WEATHER WATCH FOR LIGHTNING IN ALL ZONES FRIDAY. IDZ418-121300- /O.EXP.KBOI.FW.W.0011.000000T0000Z-120712T0300Z/ /O.CON.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/ /O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ WESTERN TWIN FALLS BLM- 852 PM MDT WED JUL 11 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM... WHICH IS FIRE WEATHER ZONE 418... THE RED FLAG WARNING WILL EXPIRE FOR THE WESTERN TWIN FALLS BLM AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FRIDAY AFTERNOON AND EVENING. * THUNDERSTORMS...WILL AGAIN BRING LIGHTNING THURSDAY AFTERNOON AND EVENING AND FRIDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS EXPECTED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ419-121300- /O.CON.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/ /O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ OWYHEE MOUNTAINS- 852 PM MDT WED JUL 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... A RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING IN THE OWYHEE MOUNTAINS FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * THUNDERSTORMS...WIDELY SCATTERED THUNDERSTORMS THURSDAY AFTERNOON AND EVENING...AND SCATTERED THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...WILL BRING ABUNDANT LIGHTNING TO THE AREA. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS EXPECTED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ400>404-408-ORZ636-637-121300- /O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-BURNS BLM-VALE BLM- 852 PM MDT WED JUL 11 2012 /752 PM PDT WED JUL 11 2012/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...636 AND 637... A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FRIDAY AFTERNOON AND EVENING. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND EVENING. THESE STORMS WILL BRING ABUNDANT LIGHTNING TO THE AREA. * OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:56 AM MDT, 0 minutes earlier.
Area forecast discussion, Jul 11, 9:56 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 956 AM MDT WED JUL 11 2012 .DISCUSSION...WEAK SHORT WAVE TROUGH MOVING THROUGH CENTRAL OREGON THIS MORNING /NOT WELL DEFINED IN WATER VAPOR PICS/ WAS ENOUGH TO SPARK ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING. THIS WAVE WILL MOVE INTO CENTRAL IDAHO BY LATE AFTERNOON. OUT AHEAD OF IT WILL SEE A CHANCE OF THUNDERSTORMS OVER EASTERN ZONES /GENERALLY EAST OF A LINE FROM MCCALL SOUTH TO THE NV BORDER/ INTO EARLY EVENING. GIVEN THE SMOKE AND CLOUDS IT WILL BE HARD TO REALIZE THE FULL POTENTIAL WITH HIGH TEMPERATURES ACROSS SW IDAHO...BUT WILL STILL BE PLENTY HOT /UPPER 90S TO 100 IN LOWER VALLEYS/. HAVE INCREASED CHANCE OF PRECIPITATION OVER EASTERN AREAS FOR THIS AFTERNOON AND THE ACCOMPANYING CLOUD COVER. OTHERWISE FORECAST FOR TODAY LOOKS GOOD. && .AVIATION...VFR EXCEPT LOCAL MVFR VISIBILITIES IN SMOKE. SCATTERED THUNDERSTORMS THIS MORNING MAINLY OVER SOUTHWEST IDAHO WILL BE FOLLOWED BY PARTIAL CLEARING THIS AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS CONTINUING OVER THE CENTRAL IDAHO MOUNTAINS INTO THIS EVENING. BASES WILL BE AT OR ABOVE 8K FEET AGL...WITH TOPS TO AROUND 35K FEET MSL. SURFACE WINDS WILL BE NORTHWEST 5-10 KTS EXCEPT LOCALLY STRONGER AND GUSTY NEAR THUNDERSTORMS. WINDS ALOFT WILL BE WEST AROUND 10 KTS AT 10K FEET MSL. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH THURSDAY...UPPER HIGH CENTERED NEAR THE UT/NV BORDER WILL MAINTAIN A DRIER/STABLE W-SW FLOW ALOFT OVER THE AREA TODAY. BULK OF MONSOON MOISTURE WILL REMAIN JUST TO THE EAST OF THE AREA BUT WILL KEEP ISOLATED SHOWERS/THUNDERSTORMS IN THE FORECAST EAST OF A MCCALL-IDAHO CITY-TWIN FALLS LINE. TEMPERATURES WILL BE IN THE BALLPARK OF MONDAY/S HIGHS...REACHING AROUND 100F IN THE TREASURE VALLEY. ON THURSDAY...THE CENTER OF UPPER HIGH WILL SHIFT SLIGHTLY EAST INTO CENTRAL UTAH AS A WEAK PACIFIC TROUGH MOVES INTO THE WA/OR COAST. THIS WILL ALLOW FOR SOME MONSOON MOISTURE TO BE DRAWN INTO THE AREA OUT OF NEVADA FOR A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS IN THE MOUNTAINS. IT WILL ALSO LEAD TO SLIGHTLY HOTTER TEMPERATURES AS HIGHS WILL BE IN THE 100-105F RANGE ACROSS THE LOWER VALLEYS OF SE OREGON AND SW IDAHO. SMOKEY CONDITIONS WILL EXIST ACROSS THE AREA THIS MORNING...PRIMARILY DUE TO LARGE FIRES LOCATED IN HARNEY/MALHEUR COUNTIES AND THE SOUTHWEST IDAHO HIGHLANDS. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...LITTLE CHANGE IN THE WEATHER PATTERN THROUGH THE EXTENDED AS THE FORECAST AREA WILL REMAIN UNDER A SOUTHWESTERLY FLOW ALOFT. THIS IS DUE TO THE REGION BEING BETWEEN AN UPPER LEVEL HIGH NEAR THE FOUR CORNERS AREA AND AN UPPER LEVEL TROUGH ALONG THE PACIFIC NORTHWEST COAST. TEMPERATURES THROUGH THE EXTENDED WILL REMAIN AT OR ABOVE NORMAL...BUT WILL SEE SOME RELIEF FORM THE TRIPLE DIGIT TEMPERATURES SATURDAY THROUGH TUESDAY AS THE NORTHERN SECTION OF THE TROUGH WEAKENS AND RIDES UP OVER THE TOP OF THE RIDGE. WILL ALSO CONTINUE TO SEE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED WITH THE BEST CHANCE FRIDAY AND SATURDAY ACROSS SOUTHWEST IDAHO. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ418. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...DG AVIATION.....JT PREV SHORT TERM...BW PREV LONG TERM....JA
Hazardous weather outlook, Jul 11, 5:41 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 541 AM MDT WED JUL 11 2012 IDZ011>016-028>030-033-ORZ061>064-121145- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 541 AM MDT WED JUL 11 2012 /441 AM PDT WED JUL 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:31 PM MDT | Fire Weather Watch | BOI | Adams, Boise, Gem, Idaho, Payette, Valley and 1 more | 23 hr |
| Jul 11, 3:31 PM MDT | Red Flag Warning | BOI | 29 hr |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.